# SDR WX0A20101216001

- Difficulty date: December 16, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug MD 83
- Aircraft serial: 49423
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59248024
- Condition: Dented
- Location: Bs 229
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED PERMANENT REPAIR ON DENT LOCATED ON RT FUSELAGE STA 229 BETWEEN LONGERONS 17R AND 18R.  CUT OUT DAMAGED AREA, FABRICATED, LOCATED, DRILLED AND INSTALLED REPAIR PARTS AND DOUBLER IAW MD80 SRM 53-04 FIG 12C.
